×

zbMATH — the first resource for mathematics

On the pointwise ergodic behaviour of transformations preserving infinite measures. (English) Zbl 0462.28015

MSC:
28D05 Measure-preserving transformations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. Aaronson,On the ergodic theory of non-integrable functions and infinite measure spaces, Israel J. Math.27 (1977), 163–173. · Zbl 0376.28018 · doi:10.1007/BF02761665
[2] J. Aaronson,Rational ergodicity and a metric invariant for Markov shifts, Israel J. Math.27 (1977), 93–123. · Zbl 0376.28011 · doi:10.1007/BF02761661
[3] J. Aaronson,Ergodic theory for inner functions of the upper half plane, Ann. Inst. H. PoincarĂ© Sect. B14 (1978), 233–255. · Zbl 0378.28009
[4] S. D. Chatterji,A general strong law, Invent. Math.9 (1970), 235–245. · Zbl 0193.09301 · doi:10.1007/BF01404326
[5] W. Feller,Introduction to Probability Theory and its Applications, Vol. 2, Wiley, New York, 1966. · Zbl 0138.10207
[6] A. Hajian, Y. Ito and S. Kakutani,Invariant measures and orbits of dissipative transformations, Advances in Math.9 (1972), 52–66. · Zbl 0236.28010 · doi:10.1016/0001-8708(72)90029-1
[7] E. Hopf,Ergodentheorie, Chelsea, New York, 1948.
[8] S. Kakutani,Induced measure preserving transformations, Proc. Imp. Acad. Sci. Tokyo19 (1943), 635–641. · Zbl 0060.27406 · doi:10.3792/pia/1195573248
[9] J. Komlos,A generalisation of a problem of Steinhaus, Acta Math. Acad. Sci. Hungar.18 (1967), 217–229. · Zbl 0228.60012 · doi:10.1007/BF02020976
[10] E. Seneta,Regularly Varying Functions, Springer Lecture Notes508, Berlin, 1976. · Zbl 0324.26002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.